Asymptotic properties of solutions of homogenious linear differential equation of fourth degree

Zdeněk Hustý

Časopis pro pěstování matematiky (1958)

  • Volume: 083, Issue: 1, page 60-69
  • ISSN: 0528-2195

How to cite

top

Hustý, Zdeněk. "Asymptotické vlastnosti integrálů homogenní lineární diferenciální rovnice čtvrtého řádu." Časopis pro pěstování matematiky 083.1 (1958): 60-69. <http://eudml.org/doc/19009>.

@article{Hustý1958,
author = {Hustý, Zdeněk},
journal = {Časopis pro pěstování matematiky},
keywords = {ordinary differential equations},
language = {cze},
number = {1},
pages = {60-69},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Asymptotické vlastnosti integrálů homogenní lineární diferenciální rovnice čtvrtého řádu},
url = {http://eudml.org/doc/19009},
volume = {083},
year = {1958},
}

TY - JOUR
AU - Hustý, Zdeněk
TI - Asymptotické vlastnosti integrálů homogenní lineární diferenciální rovnice čtvrtého řádu
JO - Časopis pro pěstování matematiky
PY - 1958
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 083
IS - 1
SP - 60
EP - 69
LA - cze
KW - ordinary differential equations
UR - http://eudml.org/doc/19009
ER -

References

top
  1. B. Bellmann, Stability theory od differential equations, Ruský překlad, Moskva 1954. (1954) 
  2. G. Sansone, Le equazioni differenziali lineari, omogenee, del quarto ordine, nel campo reale, Annali della R. Scuola Normale Superiore di Pisa, Serie II, Vol. XI, Fasc. III-IV, 1942, 151-196. (1942) Zbl0028.15603MR0016831
  3. M. Zlámal, Über asymptotische Eigenschaften der Lösungen der linearen Differentialgleichungen zweiter Ordnung, Чехосл. мат. журнал, Praha, 6 (81) 1956, 75-93. (1956) MR0080215
  4. M. Ráb, Asymptotische Eigenschaften der Lösungen linearer Differentialgleichungen dritter Ordnung, Spisy přírodovědecké fakulty MU, Brno, čís. 374, 1956, 177-184. (1956) Zbl0075.07802MR0096014
  5. M. Ráb, Asymptotické vlastnosti integrálů diferenciální lineární rovnice 3. řádu, Spisy přírodovědecké fakulty MU, Brno, čís. 379, 1956, 441-454. (1956) 
  6. Z. Hustý, O některých vlastech homogenní lineární diferenciální rovnice 4. řádu, Časopis pro pěst. mat. 83 (1958), č. 2. (1958) 
  7. A. Ghizetti, Un teorema sul comportamento asintotico degli integrali delle equazioni differenziali lineari omogenee, Rendiconti di matematica e delle sul applicazioni (5), 8, (1949), 28-42. (1949) MR0035353
  8. З. Густы, Колебательные свойства однородного линейного дифференциалього уравнения четвертого порядка, Чех. мат. ж. 8 (1958), 6. 1. (1958) Zbl0995.62501
  9. Z. Hustý, O iteraci homogenních lineárních diferenciálních rovnic, Sborník lesnické fakulty, Brno 1956, 133-148. (1956) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.